| Model Number |
M00537010 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1:(b)(6).Block h6: imdrf device code a0406 captures the reportable event of stent kinked.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent pigtail was to be implanted to treat stenosis in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, after the stent was implanted, it was noted that the stent was kinked and was unable to drain normally.The procedure was completed with another advanix pancreatic stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.